How To Use A Naloxone Rescue Kit

 

Information on using a naloxone rescue kit when needed for an opioid overdose.  Also see UTAH NALOXONE VIDEOS tab on the left for additional videos.  

 

 

If you witness someone overdose on an opioid medication, or suspect you have found someone who is overdosed, here is what you do:

  1. Call 911 and tell them someone is not breathing
  2. Administer naloxone
  3. Provide Rescue Breathing, and continue breathing for them
  4. Place the person on their side in the event of vomiting
  5. Administer 2nd dose of naloxone after 3 minutes if needed
  6. Remain with them until EMS arrives

 

Rescue breathing information:

  • Tilt head back. Life chin. Pinch nose.
  • Give 2 quick breaths. Chest should rise.
  • Then 1 slow breath every 5 seconds.
  • Keep going until they start breathing or help arrives.
  • Oxygen is critical when someone is not breathing.

 

 

 

Information and Videos below will walk you through using a naloxone kit and performing Rescue Breathing

 

 

What is an opioid overdose, Common opioids

 

Print instructions from www.PrescribeToPrevent.org

 

 

Outside Videos on Using Naloxone Kits and on The Benefit of Naloxone

For Questions or to Obtain a Naloxone Rescue Kit: 

Utah Naloxone 

 

Salt Lake City, Utah

(385) 495-9050

 

Email: UtahNaloxone

@gmail.com

 

 

 

 

Print Print | Sitemap
© Utah Naloxone